By the same authors

From the same journal

An Existence Result for Farsighted Stable Sets of Games in Characteristic Function Form

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalInternational Journal of Game Theory
DatePublished - May 2011
Issue number2
Volume40
Number of pages8
Pages (from-to)393-401
Original languageEnglish

Abstract

In this paper we show that every finite-player game in characteristic function form (not necessarily with side payments) obeying an innocuous condition (that the set of individually rational pay-off vectors is bounded) possesses a farsighted von-Neumann–Morgenstern stable set.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations